# SDR USAA2013051700002

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 74,772 hours, 33,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15C  AISLE LIGHT COVER BROKEN.  REPLACED SEAT 15C EMERGENCY LIGHT LENS COVER IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 25-25-01.
